Show simple item record

dc.contributor.authorYang, Peng ( )
dc.contributor.authorWang, Jinrong ( )
dc.contributor.authorO'Regan, Donal ( )
dc.date.accessioned2021-09-21T17:24:43Z
dc.date.available2021-09-21T17:24:43Z
dc.date.issued2020-02-13
dc.identifier.citationYang, P., Wang, J., & O'Regan, D. (2020). Periodicity of non-homogeneous trajectories for non-instantaneous impulsive heat equations. Electronic Journal of Differential Equations, 2020(18), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14522
dc.description.abstractIn this article, we introduce a non-instantaneous impulsive operator associated with the heat semigroup and give some basic properties. We derive an abstract formula for the solutions to non-instantaneous impulsive heat equations. Also we show the existence and uniqueness of the non-homogeneous periodic trajectory.en_US
dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectNon-homogeneous periodic trajectoryen_US
dc.subjectHeat equationen_US
dc.subjectNon-instantaneous impulsiveen_US
dc.titlePeriodicity of non-homogeneous trajectories for non-instantaneous impulsive heat equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record